# SDR AALA200810101

- Difficulty date: October 21, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR PAN CORRODED, STATION 370-427.  INSTALLED NEW DOOR PAN SECTION FROM STATION 370 TO 427 PER SRM 53-05-00 FIG 44 SHEET 14.
